RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 4, Pages 461–468 (Mi mz9529)  

Direct limits of semi-simple rings

Khr. Jensena, L. A. Skornyakovb

a Copenhagen University
b M. V. Lomonosov Moscow State University

Abstract: Necessary and sufficient conditions are found for a commutative regular ring to be the direct limit of classical semi-simple rings.

Full text: PDF file (1099 kB)

English version:
Mathematical Notes, 1970, 7:4, 279–283

Bibliographic databases:

UDC: 512.4
Received: 16.07.1969

Citation: Khr. Jensen, L. A. Skornyakov, “Direct limits of semi-simple rings”, Mat. Zametki, 7:4 (1970), 461–468; Math. Notes, 7:4 (1970), 279–283

Citation in format AMSBIB
\Bibitem{JenSko70}
\by Khr.~Jensen, L.~A.~Skornyakov
\paper Direct limits of semi-simple rings
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 4
\pages 461--468
\mathnet{http://mi.mathnet.ru/mz9529}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=268176}
\zmath{https://zbmath.org/?q=an:0211.06202|0191.32001}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 4
\pages 279--283
\crossref{https://doi.org/10.1007/BF01151702}


Linking options:
  • http://mi.mathnet.ru/eng/mz9529
  • http://mi.mathnet.ru/eng/mz/v7/i4/p461

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:102
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020